×

Axially symmetric jet flows. (English) Zbl 0515.76017


MSC:

76B10 Jets and cavities, cavitation, free-streamline theory, water-entry problems, airfoil and hydrofoil theory, sloshing
49S05 Variational principles of physics
35A05 General existence and uniqueness theorems (PDE) (MSC2000)

Citations:

Zbl 0515.76018
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alt, H. W., Strömungen durch inhomogene poröse Medien mit freiem Rand. J. Reine Angew. Math 305, 89–115 (1979). · Zbl 0392.76091
[2] Alt, H. W., & L. A. Caffarelli, Existence and regularity for a minimum problem with free boundary. J. Reine Angew. Math., to appear. · Zbl 0449.35105
[3] Birkhoff, G., & E. H. Zarantonello, Wakes and Cavities. New York: Academic Press 1957. · Zbl 0077.18703
[4] Caffarelli, L. A., & A. Friedman, Axially symmetric infinite cavities. Indiana Univ. Math. J., 30, 135–160 (1982). · Zbl 0525.76008
[5] Finn, R., Some theorems on discontinuity of plane fluid motion. J. D’Analyse Math. 4, 246–291 (1954/6). · Zbl 0073.41502
[6] Fraenkel, L. E., & M. S. Berger, A global theory of steady vortex rings in an ideal fluid. Acta Math., 132, 14–51 (1974). · Zbl 0282.76014
[7] Garabedian, P. R., Calculation of axially symmetric cavities and jets. Pacific J. Math. 6, 611–684 (1956). · Zbl 0072.20301
[8] Garabedian, P. R., Lewy, H., & M. Schiffer, Axially symmetric cavitational flow. Ann. of Math. 56, 560–602 (1952). · Zbl 0047.18203
[9] Gilbarg, D., Uniqueness of axially symmetric flows with free boundaries. J. Rat. Mech. and Anal. 1, 309–320 (1952). · Zbl 0049.41603
[10] Gilbarg, D., Jets and Cavities, Handbuch der Physik, vol. 9, 311–445. Berlin Heidelberg New York: Springer 1960. · Zbl 1339.76003
[11] Gurevich, M. I., Theory of Jets in Ideal Fluids. New York: Academic Press 1965. · Zbl 0131.23702
[12] Kinderlehrer, D., & L. Nirenberg, Regularity in free boundaries. Ann. Scuola Norm. Sup. Pisa 4 (4), 373–391 (1977). · Zbl 0352.35023
[13] Leray, J., Les Problèmes de représentation conforme de Helmholtz I, II, Comm. Math. Helv., 8, 149–180; 250–263 (1935). · JFM 61.1527.04
[14] Leray, J., & A. Weinstein, Sur un problème de représentation conforme pose par la théorie de Helmholtz, Compt. Rend. Acad. Sc. Paris, 198, 430 (1939).
[15] Polya, G., & G. Szegö, Isoperimetric Inequalities in Mathematical Physics. Princeton, New Jersey; Princeton Univ. Press, 1951.
[16] Serrin, J., Two hydrodynamic comparison theorems, J. Rational Mech. Anal., 1, 563–572 (1952). · Zbl 0049.41602
[17] Serrin, J., On plane and axially symmetric free boundary problems, J. Rational Mech. Anal., 2, 563–575 (1953). · Zbl 0053.45303
[18] Serrin, J., On the Harnack inequality for linear elliptic equations, J. D’Analyse Math., 4, 292–308 (1954/6). · Zbl 0070.32302
[19] Weinstein, A., Zur Theorie der Flüssigkeitsstrahlen, Math. Zeit., 31, 424–433 (1929). · JFM 55.0477.04
[20] Friedman, A., Variational Principles and Free Boundary Problems. New York; Wiley & Sons 1982. · Zbl 0564.49002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.